# SDR GUU2008F00032

- Difficulty date: August 3, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5406 PBI/FLL.  DURING FLIGHT LIGHT FUEL ODOR INSIDE ACFT.  INSPECTED FUEL AUX TANKS.  RAN ENGS WITH BLEEDS OPEN.  NO FUEL ODOR DETECTED.  (S)
